MathSciNet Relay Station
MathSciNet bibliographic data
MR2084587 47A13 (46E22 46H25 47B10)
Guo, Kunyu Defect operators for submodules of $H\sb d\sp 2$. J. Reine Angew. Math. 573 (2004), 181–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement